# SDR MASA2021082800211

- Difficulty date: August 28, 2021
- Submitted: August 28, 2021
- Operation: Air carrier
- Aircraft: N939LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15039
- Aircraft time: 37,010 hours, 30,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LH EMERGENCY EXIT FLOOR LIGHT INOP. REPAIRED BROKEN WIRE, OPS CHECK GOOD.
